# SDR SWIA202005140676

- Difficulty date: March 13, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R CORRODED BETWEEN FS597.00 AND FS613.00   (C-CHECK) RO 5/10/2020   CUT AND REMOVED CORRODED SECTION OF STGR 21R FROM FS588.00 TO FS621.00. INSTALLED NEW STRINGER SECTION, 2 EACH REPAIR SPLICE ANGLES AND 2 EACH SHIM AT STGR 21R AT FS 588.00 AND FS 621.00. REF CRJ-900 SRM. REMOVED AND INSTALLED STGR 21R CLEATS BETWEEN FS 597 TO FS 613.00. LEAK CHECK GOOD.  COMPLIED WITH SKYWEST TASK CARD.SEE CONTINUATION CARD FOR DETAILS.
